# SDR EIAA990019

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 140-160
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURIGN C-CHECK, MAIN DECK FLOOR INTERCOSTAL WEB CRACKED AT LEFT AND RIGHT OUTBOARD CORNERS BS 140-160, NRC 6319 AND 6318.  REPAIRED IAW SRM 51-10-01 COMPLETE REPLACEMENT.  (M)
